# SDR JJBA20230501016

- Difficulty date: April 30, 2023
- Submitted: May 1, 2023
- Operation: Air carrier
- Aircraft: N10156
- Make and model: Emb EMB-145XR
- Aircraft serial: 145786
- Aircraft time: 42,974 hours, 27,475 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD EMERGENCY & SEAT 18CD LIGHT INOPERATIVE. REMOVED AND REPLACED BAD BULBS AT MCD EMERGENCY LIGHT AND SEAT 18CD OH EMERGENCY LIGHT. OPS CHECK GOOD.
